# SDR SWAA2022091552859

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 32,116 hours, 14,687 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER FLOOR SUPPORT BEAM CRACKED AT STATION 540 ABOVE AIR CONDITIONING DISTRIBUTION BAY / [01] REMOVED AND REPLACED RH CENTER FLOOR SUPPORT BEAM AT STATION 540 ABOVE AIR CONDITIONING DISTRIBUTION BAY IAW SRM 51-40-02
